Mycosis fungoides is a cutaneous T-cell lymphoma. Its presence, which denotes an altered immune system, may make treatment of otherwise simple cutaneous infections difficult. In the case presented here, a patient with widespread tinea corporis poorly responsive to several oral antifungals was noted as having a background poikilodermatous slightly scaly eruption. Results of a skin biopsy during therapy with oral antifungal medications showed evidence of tinea corporis; atrophy of the epidermis; a superficial, perivascular, and interstitial lymphocytic infiltrate with numerous atypical lymphocytes; and exocytosis of atypical lymphocytes into the epidermis with formation of microabscesses—findings consistent with the diagnosis of mycosis fungoides. Treatment with PUVA (oral psoralen and UVA light) and oral itraconazole led to long-term remission of the mycosis fungoides and the associated tinea corporis. Immune suppression may have contributed to the recalcitrant nature of our patient’s dermatophyte infection. Underlying cutaneous, systemic, or iatrogenic disorders associated with immune dysfunction should be considered in patients with recalcitrant dermatophyte infections.